Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 217, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 21, 2014, 5:05 PM EDT for 4 counties in Georgia. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 21, 2014, 5:05 PM EDT (21:05 UTC)
- Expired
- Aug 21, 2014, 5:30 PM EDT
- In force
- 25 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Chattahoochee County, GA, Marion County, GA, Muscogee County, GA, Talbot County, GA
The radar
The Atlanta radar (KFFC), 100 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.1 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 525 J/kg
- Mixed-layer CIN
- -233 J/kg
- Mixed-layer LCL
- 1212 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
518 WUUS52 KFFC 212105 SVRFFC GAC053-197-215-263-212130- /O.NEW.KFFC.SV.W.0217.140821T2105Z-140821T2130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 505 PM EDT THU AUG 21 2014 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN CHATTAHOOCHEE COUNTY IN WEST CENTRAL GEORGIA NORTHWESTERN MARION COUNTY IN WEST CENTRAL GEORGIA NORTHEASTERN MUSCOGEE COUNTY IN WEST CENTRAL GEORGIA SOUTHWESTERN TALBOT COUNTY IN WEST CENTRAL GEORGIA * UNTIL 530 PM EDT * AT 504 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR UPATOI...MOVING SOUTHEAST AT 10 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EELBECK/WEST FORT BENNING AND OAKLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA. && LAT...LON 3243 8450 3234 8479 3254 8481 3259 8467 TIME...MOT...LOC 2105Z 335DEG 7KT 3249 8470 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 21, 3:19 PM EDT, 1 hour 46 minutes earlier.
Area forecast discussion, Aug 21, 3:19 PM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 319 PM EDT THU AUG 21 2014 .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... UPPER RIDGE HAS INCREASED ACROSS THE AREA WITH QUITE A BIT OF WARMING NOTED IN THE 12Z KFFC SOUNDING BETWEEN 700-850MB. THIS HAS SERVED TO SUPPRESS CONVECTION SOMEWHAT. SURFACE DEWPOINTS ARE ACTUALLY A LITTLE LOWER ACROSS EASTERN ZONES WITH SBCAPE VALUES LIMITED TO UNDER 2000 J/KG SO EVEN CONVECTIVE CU HAS BEEN SLOW TO DEVELOP...BUT CONVECTION GOING ACROSS PORTIONS OF NORTH AND WEST GEORGIA SHOULD CONTINUE TO DRIFT SOUTH. CAPE ACROSS WESTERN ZONES EXCEEDING 4000 J/KG WITH DCAPE OVER 1000 J/KG SO EXPECT BEST CHANCE OF ISOLATED SEVERE IN THOSE AREAS. RIDGING WILL REMAIN IN CONTROL OF THE AREA THROUGH THE SHORT TERM SO EXPECT EVEN LESS COVERAGE OF CONVECTION TOMORROW. SO THE OTHER BIG STORY IS THE CONTINUED HEAT. HEAT ADVISORY REMAINS IN EFFECT FOR PORTIONS OF CENTRAL GEORGIA THIS AFTERNOON AND ANOTHER HAS BEEN ISSUED FOR TOMORROW...GENERALLY FOR THE SAME AREAS. TOOK A CONSENSUS APPROACH TO TEMPERATURES AND DEWPOINTS SINCE THE MET CONTINUES TO BE COOLER AND MORE MOIST VS. THE MAV WARMER AND DRIER. TEMPERATURES TOMORROW ARE FORECAST TO REACH TRIPLE DIGITS ACROSS PORTIONS OF CENTRAL AND EASTERN GEORGIA...SOME OF THE HOTTEST TEMPERATURES SEEN IN A COUPLE OF YEARS. TDP .LONG TERM /SATURDAY THROUGH THURSDAY/... MAINLY ONLY TWEAKS TO THE LONG TERM BASED ON THE LATEST GUIDANCE. BDL PREVIOUS DISCUSSION... MEDIUM RANGE MODELS CONTINUE TO SHOW LITTLE CHANGE IN THE LONG TERM TRENDS ACROSS GEORGIA...AT LEAST REGARDING THE PERSISTENT UPPER RIDGE EXPECTED TO DOMINATE FOR MUCH OF THE PERIOD. RIDGE IS DEPICTED AT ITS STRONGEST FRIDAY THROUGH SUNDAY WITH SOME WEAKENING BY THE FIRST HALF OF NEXT WEEK. CENTER OF THE RIDGE REMAINS WEST OF THE STATE WHEN THE RIDGE IS AT ITS STRONGEST...AND I DO NOT BELIEVE WE CAN ELIMINATE POPS COMPLETELY...ALTHOUGH FRIDAY THROUGH SUNDAY THE CHANCES APPEAR TO BE SLIGHT AT BEST. BY MONDAY THROUGH THE END OF THE PERIOD THE RIDGE WEAKENS ENOUGH FOR CHANCE POPS. ANY CONVECTION WILL SHOW A DECIDEDLY DIURNAL BIAS. TEMPERATURES WILL BE WELL ABOVE SEASONAL NORMALS INTO THE WEEKEND WITH SOME MODERATION BY THE BEGINNING OF NEXT WEEK AS THE RIDGE WEAKENS AND THE LOW-LEVEL FLOW TURNS EASTERLY. BIG DIFFERENCES IN THE MODELS WITH RESPECT TO THE POTENTIAL TROPICAL SYSTEM IN THE WESTERN ATLANTIC NEXT WEEK. 00Z/06Z RUNS FROM YESTERDAY WERE PUSHING THE SYSTEM INTO THE GULF OF MEXICO BUT HAVE DEVIATED SIGNIFICANTLY WITH THE 12Z/18Z AND NOW THE NEW 00Z RUNS. THE TREND HAS BEEN PROGRESSIVELY MORE EASTERLY WITH THE MEDIUM RANGE MODEL CONSENSUS NOW KEEPING THE SYSTEM EAST OF THE ATLANTIC COAST. THIS IS STILL A LONG WAY OFF AND WE WILL LIKELY SEE QUITE A BIT OF VARIABILITY IN THE HANDLING OF THIS POTENTIAL SYSTEM OVER THE NEXT SEVERAL DAYS. 20 && .AVIATION... 18Z UPDATE... VFR THROUGH THE PERIOD EXCEPT BRIEF MVFR FOG POSSIBLE AT MCN AROUND SUNRISE FRIDAY MORNING. FEW-SCT CU BETWEEN 4-6KFT THROUGH THIS EVENING AND AGAIN FRIDAY AFTERNOON. WINDS GENERALLY NW THROUGH THE PERIOD BETWEEN 5-10KT AFTERNOONS AND NEARLY CALM OVERNIGHT...THOUGH AS USUAL A LITTLE HIGHER AT ATL. CANNOT RULE OUT BRIEF TSRA ANYWHERE THIS AFTERNOON BUT CONFIDENCE NOT HIGH ENOUGH TO INCLUDE MORE THAN VCSH IN THE TAF. //ATL CONFIDENCE...18Z UPDATE... MEDIUM ON OCCURRENCE OF CONVECTION TODAY...LOW ON IMPACTS TO ATL. HIGH ON ALL OTHER ELEMENTS. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 72 99 74 97 / 20 20 5 30 ATLANTA 75 95 75 95 / 20 20 5 20 BLAIRSVILLE 66 90 66 89 / 20 20 10 30 CARTERSVILLE 69 96 71 94 / 20 20 5 20 COLUMBUS 76 99 77 98 / 20 20 5 20 GAINESVILLE 72 95 74 92 / 20 20 5 30 MACON 72 99 73 98 / 20 20 5 20 ROME 70 96 72 95 / 20 20 10 20 PEACHTREE CITY 71 96 72 95 / 20 20 5 20 VIDALIA 74 101 75 99 / 10 20 5 30 && .FFC WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD... CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...HANCOCK...HOUSTON... JEFFERSON...JOHNSON...JONES...LAURENS...MACON...MARION... MONTGOMERY...MUSCOGEE...PEACH...PULASKI...SCHLEY...STEWART... SUMTER...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS... WARREN...WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKINSON. HEAT ADVISORY FROM NOON TO 8 PM EDT FRIDAY FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD... CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...HANCOCK...HOUSTON... JEFFERSON...JOHNSON...JONES...LAURENS...MACON...MARION... MONTGOMERY...MUSCOGEE...PEACH...PULASKI...SCHLEY...STEWART... SUMTER...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS... WARREN...WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKINSON. && SHORT TERM...TDP LONG TERM....BDL AVIATION...TDP
Hazardous weather outlook, Aug 21, 5:06 AM EDT, 11 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 506 AM EDT THU AUG 21 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-221015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 506 AM EDT THU AUG 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GEORGIA. DANGEROUS HEAT INDEX VALUES EXPECTED ACROSS PORTIONS OF CENTRAL GEORGIA THIS AFTERNOON INTO THE EARLY EVENING. WEATHER HAZARDS EXPECTED... THE MAIN THREAT FROM ANY THUNDERSTORMS WILL BE STRONG WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN. DANGEROUS HEAT INDICES ACROSS PORTIONS OF CENTRAL GEORGIA WILL CREATE THE POTENTIAL FOR HEAT EXHAUSTION OR HEAT STROKE. DISCUSSION... HIGH PRESSURE BUILDS INTO THE REGION IN THE MID AND UPPER LEVELS OF THE ATMOSPHERE BRINGING RISING TEMPERATURES AND DECREASING CHANCES FOR THUNDERSTORMS. HOWEVER...INSTABILITY WILL BE SUFFICIENT ACROSS THE AREA FOR ISOLATED TO SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE WITH DAMAGING WINDS. SHOWERS AND THUNDERSTORMS WILL WEAKEN WITH THE LOSS OF DAYTIME HEATING TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE EACH DAY...MAINLY IN THE AFTERNOONS AND EVENINGS. ADDITIONALLY...INCREASING HEAT CAN BE EXPECTED FRIDAY THROUGH SUNDAY AND RESIDENTS...ESPECIALLY ACROSS CENTRAL GEORGIA...NEED TO BE AWARE THAT A HEAT ADVISORY MAY BE NECESSARY. WEATHER HAZARDS EXPECTED... THE MAIN THREAT FROM ANY THUNDERSTORMS WILL BE LOCALLY HEAVY RAIN... OCCASIONAL TO FREQUENT LIGHTNING AND GUSTY WINDS. INCREASING TEMPERATURES WILL PRODUCE HEAT INDEX VALUES APPROACHING DANGEROUS LEVELS FRIDAY THROUGH SUNDAY. DISCUSSION... ALTHOUGH UPPER-LEVEL RIDGING WILL INHIBIT THUNDERSTORM DEVELOPMENT SOMEWHAT BY THURSDAY INTO EARLY NEXT WEEK...ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE EACH DAY...MAINLY IN THE AFTERNOON AND EVENING. INSTABILITY IS NOT EXPECTED TO BE SUFFICIENT FOR WIDESPREAD SEVERE WEATHER AT THIS TIME. THE UPPER LEVEL RIDGING WILL ALSO ALLOW TEMPERATURES AND HEAT INDEX VALUES TO CLIMB THROUGH THE END OF THIS WEEK INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT STRONG TO SEVERE WEATHER VIA THE WEB AT WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Aug 21, 4:03 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
403 PM EDT THU AUG 21 2014
GAZ044-053-054-212030-
403 PM EDT THU AUG 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN COWETA...FAYETTE
AND FULTON COUNTIES UNTIL 430 PM EDT...
AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER THOMAS CROSSROADS...MOVING EAST AT 15 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS COWETA...
FAYETTE AND FULTON COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE THOMAS CROSSROADS...CANNONGATE...MADRAS...
NEWNAN...TYRONE...SHARPSBURG...TURIN...PEACHTREE CITY...
FAYETTEVILLE...INMAN...WOOLSEY...BROOKS...STARRS MILL AND SENOIA.
&&
LAT...LON 3352 8476 3345 8439 3345 8438 3343 8440
3341 8439 3326 8444 3325 8450 3334 8481
TIME...MOT...LOC 2003Z 286DEG 14KT 3341 8468Local storm report, Aug 21, 4:18 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
418 PM EDT THU AUG 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG 3 E LUTHERSVILLE 33.22N 84.69W
08/21/2014 MERIWETHER GA 911 CALL CENTER
REPORT OF 1 TREE DOWN ON MEADOWSBOONE ROAD.
&&
EVENT NUMBER FFC1400843
KOVACIKSpecial weather statement, Aug 21, 4:39 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 439 PM EDT THU AUG 21 2014 GAZ078-079-089>091-212115- 439 PM EDT THU AUG 21 2014 ...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TALBOT... MUSCOGEE...MARION...CHATTAHOOCHEE AND HARRIS COUNTIES UNTIL 515 PM EDT... AT 438 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER UPATOI...MOVING SOUTHEAST AT 5 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS TALBOT...MUSCOGEE...MARION...CHATTAHOOCHEE AND HARRIS COUNTIES THROUGH 515 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MIDLAND...FORTSON...ELLERSLIE...FLAT ROCK...UPATOI...MARION ESTATES...JUNIPER...EELBECK/WEST FORT BENNING...NORTH FORT BENNING AND BOX SPRINGS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3252 8449 3236 8474 3260 8501 3266 8476 TIME...MOT...LOC 2039Z 321DEG 6KT 3259 8474
Local storm report, Aug 21, 4:41 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
441 PM EDT THU AUG 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG THOMASTON 32.89N 84.33W
08/21/2014 UPSON GA 911 CALL CENTER
REPORT OF 1 TREE DOWN ON NELSON ROAD.
&&
EVENT NUMBER FFC1400844
KOVACIKSpecial weather statement, Aug 21, 4:41 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
441 PM EDT THU AUG 21 2014
GAZ104-212115-
441 PM EDT THU AUG 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN SUMTER COUNTY
UNTIL 515 PM EDT...
AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CROXTON CROSSROADS...MOVING SOUTH AT 5 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS SUMTER
COUNTY THROUGH 515 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE MADDOX...PLAINS...AMERICUS...CROXTON CROSSROADS AND SUMTER.
&&
LAT...LON 3196 8445 3200 8445 3200 8444 3207 8443
3208 8422 3191 8418 3191 8432 3191 8433
3188 8433 3187 8435
TIME...MOT...LOC 2041Z 355DEG 6KT 3198 8432Special weather statement, Aug 21, 4:50 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
450 PM EDT THU AUG 21 2014
GAZ037-047-049-050-212115-
450 PM EDT THU AUG 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN OCONEE...
MORGAN...GREENE AND WALTON COUNTIES UNTIL 515 PM EDT...
AT 447 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EBENEZER...MOVING SOUTHEAST AT 15 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS OCONEE...
MORGAN...GREENE AND WALTON COUNTIES THROUGH 515 PM EDT. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE MOUNT VERNON...
HERNDONVILLE...EBENEZER...PANNELL...MONROE...GOOD HOPE...BOSTWICK...
HARD LABOR CREEK STATE PARK...RUTLEDGE...MADISON AND APALACHEE.
&&
LAT...LON 3388 8359 3385 8357 3382 8350 3377 8345
3372 8344 3369 8340 3366 8337 3365 8337
3353 8355 3383 8380 3389 8362
TIME...MOT...LOC 2051Z 326DEG 13KT 3372 8356The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 10:36 PM EDT | Special Weather Statement | FFC | Haralson | 24 min |
| Aug 20, 10:45 PM EDT | Special Weather Statement | FFC | Heard | 30 min |
| Aug 20, 11:06 PM EDT | Special Weather Statement | FFC | Douglas | 24 min |
| Aug 21, 2:22 PM EDT | Special Weather Statement | FFC | Troup | 23 min |
| Aug 21, 2:25 PM EDT | Severe Thunderstorm Warning | FFC | Heard, Troup | 50 min |
| Aug 21, 2:52 PM EDT | Special Weather Statement | FFC | Heard | 38 min |
| Aug 21, 2:55 PM EDT | Special Weather Statement | FFC | Taylor | 35 min |
| Aug 21, 3:15 PM EDT | Special Weather Statement | FFC | Coweta | 30 min |
| Aug 21, 3:20 PM EDT | Special Weather Statement | FFC | Meriwether | 25 min |
| Aug 21, 3:24 PM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 30 more | 29 hr |
| Aug 21, 3:27 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Meriwether, Pike, Spalding | 29 min |
| Aug 21, 3:52 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Talbot, Upson | 38 min |
| Aug 21, 4:03 PM EDT | Special Weather Statement | FFC | Coweta, Fayette | 27 min |
| Aug 21, 4:39 PM EDT | Special Weather Statement | FFC | Muscogee | 36 min |
| Aug 21, 4:41 PM EDT | Special Weather Statement | FFC | Sumter | 34 min |
| Aug 21, 4:50 PM EDT | Special Weather Statement | FFC | Morgan, Walton | 25 min |
| Aug 21, 5:39 PM EDT | Special Weather Statement | FFC | Stewart | 36 min |
| Aug 21, 6:16 PM EDT | Special Weather Statement | FFC | Stewart | 29 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.